# SDR SWIA202162130

- Difficulty date: September 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH MLG LOWER TORQUE LINK CORRODED   (C-CHECK RO 10/30/2021)   REMOVED CORRODED AND INSTALLED NEW/SERVICEABLE RH MLG LWR TORQUE LINK WITH NEW SLEEVE AT APEX - REF CRJ700 AMM 32-11-39-400-801 A01.
